# SDR SIMA20201220004

- Difficulty date: December 20, 2020
- Submitted: January 18, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 47,250 hours, 42,986 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Corroded
- Location: R Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY EXIT LOWER PROFILE L UNDER AFT TEFLON GUIDE CORRODED.  LEVEL 2 CORROSION.  C/A: REMOVED AND REPLACED RT EMERGENCY EXIT LOWER L PROFILE, IAW EMB 145 SRM 51-20-03 AND 51-40-02.
